# SDR ABXA9900468

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 5769857
- Condition: Cracked
- Location: Ws 6.225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER LEADING EDGE INTERCOSTAL ATTACH CLIP CRACKED AT STATION XOLDI 6.225.  REPAIRED IAW DC8 SRM 51-1-20D AND DWG 5769857.
